On the concepts of the finite part of divergent integrals in integral equations

G.M. Vainikko, I.K. Lifanov

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1233-1246
JournalDifferencialnye Uravnenia (in Russian)
Volume38
Issue number9
Publication statusPublished - 2002
MoE publication typeA1 Journal article-refereed

Keywords

  • finite part of integrals
  • hypersingular integral equations
  • singular integral equations

Cite this